# SDR A6WA201644185

- Difficulty date: August 2, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 32,612 hours, 32,151 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Dirty
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE WILL NOT OPEN FROM OUTSIDE.  CLEANED AND LUBRICATED SERVICE DOOR OUTER HANDLE AS REQUIRED.  OPS CHECK GOOD AT THIS TIME.
